# SDR 98ZZZX4442

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Body Assy
- Part number: 1103044
- Condition: Cracked
- Location: Slat Actuator
- Component: Rotol, 1U11032
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND FLAKING CHROME.
